Moduli spaces of irreducible symplectic manifolds
Gritsenko, V., Hulek, K. and Sankaran, G. K., 2010. Moduli spaces of irreducible symplectic manifolds. Compositio Mathematica, 146 (2), pp. 404-434.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
We study the moduli spaces of polarised irreducible symplectic manifolds. By a comparison with locally symmetric varieties of orthogonal type of dimension 20, we show that the moduli space of polarised deformation K3() manifolds with polarisation of degree 2d and split type is of general type if d >= 12.
|Creators||Gritsenko, V., Hulek, K. and Sankaran, G. K.|
|Uncontrolled Keywords||orthogonal groups,irreducible symplectic manifold,siegel formula for quadratic forms,moduli|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)